Tsukuba Journal of Mathematics

Independent families of destructible gaps

Teruyuki Yorioka

Full-text: Open access

Abstract

We investigate the finite support product of forcing notions related to destructible gaps, and prove the existence of a large set of independent destructible gaps under $\diamond$.

Article information

Source
Tsukuba J. Math., Volume 31, Number 1 (2007), 129-141.

Dates
First available in Project Euclid: 30 May 2017

Permanent link to this document
https://projecteuclid.org/euclid.tkbjm/1496165118

Digital Object Identifier
doi:10.21099/tkbjm/1496165118

Mathematical Reviews number (MathSciNet)
MR2337123

Zentralblatt MATH identifier
1139.03038

Citation

Yorioka, Teruyuki. Independent families of destructible gaps. Tsukuba J. Math. 31 (2007), no. 1, 129--141. doi:10.21099/tkbjm/1496165118. https://projecteuclid.org/euclid.tkbjm/1496165118


Export citation